Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have burning sensation in penis. No pain or burning while peeing. Feels discomfort in leg. Any advice?

Hi, i have a burning sensation in my penis . You can say it s like a discomfort. This sensation takes place almost the following day after having a sexual intercourse and it lasts for a couple of days. I don t have any burning while peeing, nor any pain. Sometimes this sensation is accompanied with a discomfort in my legs such as mild burning in my heels. I drink little amounts of water per day and i do consume like 2-3 cans of coke everyday. Can you please advise?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist, Surgical 's  Response
Check for any redness in region of penis covered by the foreskin. If there isn't any redness or itching you need not worry at all. Try and maintain good hygiene after intercourse. Drink plenty of water at least 2-3 liters per day.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor